# SDR ASAA2024030849112

- Difficulty date: March 8, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT BATTERY INOP. GROUNDED - YES. REMOVED, REPLACED AND OP TEST IS GOOD OF L1 DOOR EMERGENCY LIGHT BATTERY PACK IAW B737-800 AMM 33-51-06-960-805.
